# SDR 3EJA2015FA0000327

- Difficulty date: July 16, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N714JS
- Make and model: Cessna 525A
- Aircraft serial: 525A0213
- Aircraft time: 4,555 hours, 3,293 cycles
- Engine: Wilint FJ442A
- Engine time: 4,555 hours, 3,293 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DECENT, A HYDRAULIC PRESSURE LIGHT ILLUMINATED AND RED GEAR UNLOCK LIGHT STEADY FLASHED WITH ASSOCIATED THUMPING.  PULLED GEAR CONTROL CIRCUIT BREAKER AND HYDRO LIGHT EXTINGUISHED BUT RED "GEAR UNLOCKED LIGHT REMAINED ILLUMINATED.  RIGHT MAIN GEAR DOWN AND LOCKED GREEN LIGHT ILLUMINATED.  GEAR EMERGENCY EXTENDED ACFT LANDED SAFELY.
